# SDR UALA2010112204297

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 77,371 hours, 12,489 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 19
- Condition: Faulty
- Location: Priority Valve
- Component: Priority Valve
- Component part number: 79027013
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIORITY VALVE EICAS MESSAGE CAME ON AT 1000 FT & WENT OUT AFTER 30 SEC AND REPEATED THEN STAYED OUT.  REPLACED PRV CONTROLLER PER MM.  ACCOMPLISHED ENG HIGH PWR RUN.  BLEED COMES ON MOMENTARILY AT 50 PERCENT N1.
